# SDR YENA2022102801041

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 63,199 hours, 22,704 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#404, SJU-JFK. 'FLIGHT ATTENDANT NOTED BURNING ELECTRICAL ODOR IN DESCENT NEAR FORWARD LAV ODOR DISSIPATED AFTER 20 MINUTES; PERFORMED TSM 24-00-00-810-823-A. INSPECTED FWD GALLEY COFFEE MAKERS AND OPS CHECKED WITH NO DEFECTS AND INSPECTED LAV A HOT WATER HEATER AMD WIRING WITH NO DEFECTS.  REMOVED LAV A SHROUD AND INSPECTED TOILET ASSY AND WIRING WITH NO DEFECTS. INSPECTED FWD 106VU AVIONIC COMPARTMENT AND WIRING WITH NO DEFECTS.  NO FLIGHT DECK CB AND FWD GALLEY CB PANEL TRIPPED. A/C OF SERVICE.'
